# SDR TRAX200701313

- Difficulty date: September 5, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 14,833 hours, 12,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - LEFT O/B CLIP AT FS 280 AND LBL 9.0 IS CRACKED.  REMOVED LEFT O/B CLIP AT FS 280 AND LBL 9.0 AND INSTALLED NEW CLIP P/N 601R31113-57 IAW CRJ 200 SRM 51-42-21.  SUPPLEMENTAL - SDR CLOSED 09/12/07.
